| Model Number |
4100400000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: one event was reported for this quarter.Product return status: one device was received.Additional information: one device was not labeled for single-use.One device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly overheated.One event had no patient involvement; no patient impact.